# SDR IPXA10559342

- Difficulty date: March 21, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 652532720
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 MAIN CARGO DOOR FRAME AT BS 485  WL 216 SCREW START IN FRAME.  REPAIRED SCREW START BY INSTALLING FRAME DOUBLER IAW SRM 52-30-02-1A-1, SRM 51-40-02.
